Mihet, D. and Radu, V. (2008) On the Stability of the Additive Cauchy Functional Equation in Random Normed Spaces. Journal of Mathematical Analysis and Applications, 343, 567-572.
 Zhao, X.P., Yang, X.Z. and Pang, C.T. (2013) Solution and Stability of a General Mixed Type Cubic and Quartic Functional Equation. Journal of Function Spaces and Applications, 2013, Article ID: 673810.
 Park, C., Cho, Y. and Kenary, H.A. (2012) Orthogonal Stability of a Generalized Quadratic Functional Equation in Non-Archimedean Spaces. Journal of Mathematical Analysis and Applications, 14, 526-535.
 Yang, X., Chang, L., Liu, G. and Shen, G. (2015) Stability of Functional Equations in (n, β)-Normed Spaces. Journal of Inequalities and Applications, 2015, 112.
 Saadati, R. and Park, C. (2010) Non-Archimedean L-Fuzzy Normed Spaces and Stability of Functional Equations. Computers Mathematics with Applications, 60, 2488-2496.
 Gudder, S. and Strawther, D. (1975) Orthogonally Additive and Orthogonally Increasing Functions on Vector Spaces. Pacific Journal of Mathematics, 58, 427-436.
 Kenary, H.A. and Cho, Y. (2011) Stability of Mixed Additive-Quadratic Jensen Type Functional Equation in Various Spaces. Computers Mathematics with Applications, 61, 2704-2724.
 Moslehian, M.S., Nikodem, K. and Popa, D. (2009) Asymptotic Aspect of the Quadratic Functional Equation on Multi-
Normed Spaces. Journal of Mathematical Analysis and Applications, 355, 717-724.
 Wang, L., Liu, B. and Bai, R. (2010) Stability of a Mixed Type Functional Equation on Multi-Banach Spaces: A Fixed Point Approach. Fixed Point Theory and Application, 2010, Article ID: 283827, 9 p.
 Diaz, J.B. and Margolis, B. (1968) A Fixed Point Theorem of the Alternative for Contractions on Generalized Complete Metric Space. Bulletin of the American Mathematical Society, 74, 305-309.